MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE MODERATE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Back to Search Results |
| Model Number |
3542912 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
10/20/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: deflation.(b)(6).Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a female patient underwent a breast augmentation revision with mentor siltex contour profile moderate 275cc and suffered from a bilateral saline breast implant deflation.The left breast implant was completely deflated.As a result, the patient had undergone removal and replacement with mentor smooth round moderate plus profile 300cc on (b)(6) 2020.This medwatch is for the right breast implant.
Additional Manufacturer Narrative
On (b)(6) 2021 , the mentor failure analysis lab has received the device for evaluation.The right side lot number was 6771885-003, serial number was (b)(6).A manufacturing record evaluation (mre) was performed for the finished device number 6771885, and no non-conformances related to the reported complaint were identified.On (b)(6) 2021, during visual evaluation of the device no apparent damage was observed.Leak testing was performed, according to mentor procedure, and it revealed a tear within an area of siltex cracking on the posterior view, measuring approximately 0.6 cm.Siltex cracking is defined as a material separation occurring in the siltex layer and can eventually progress through the shell of siltex devices.Siltex cracking is ultimately a result of high stresses.As part of our quality process, the manufacturing records of this lot-serial number were reviewed and the manufacturing standards were met prior to the release of this lot.Each device is visually inspected during manufacturing to ensure the device meets the required specifications prior to shipment.Deflation complaint information is consistently analyzed and monitored by mentor quality assurance to determine when further action is necessary.Manufacturer¿s reference number: (b)(4).